# SDR IPXA2021080372401

- Difficulty date: August 2, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 77,636 hours, 15,611 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 4224011501
- Part serial: 48557
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AFUELING REPORTED PANELS FALLING FROM L1 DOORFOUND SLIDING CEILING PANEL & LIGHT BALAST TO BE DAMAGED & TINSTION SPRING BROKEN. R&R SLIDING PANEL AND TINSTION SPRING PER AMM 25-23-3 & R&R SLIDING PANEL LIGHT BALAST PER AMM 33-22-05. BOTH OPS CHECK GOOD PER BOTH AMM'S. A/C GOOD TO RETURN TO SERVICE ESR 25-23-03-27-520/ 33-22-01-05-170J/ 25-23-
